# SDR ASAA2013052394863

- Difficulty date: May 23, 2013
- Submitted: May 25, 2013
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 19,546 hours, 6,127 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE TREND DATA CONTINUES TO SHOW ERRORS INDICATIVE OF EGT INDICATION SYS ANOMALIES.  ALL OTHER PARAMETERS ARE NORMAL.  COCKPIT INDICATION IS STILL WITHIN RANGE.  ACFT GROUNDED.  ACCOMPLISHED RESISTANCE CHECKS IAW TASK 77-21-01-801-F00, SUBTASK 77-21-01-760-001-F00 A) B) & C). FOUND T49.5 PROBE, S4 HAS HIGH RESISTANCE.  APPROX 6 OHMS.  AS PRECAUTIONARY, CLEANED ALL CONNECTORS WITH CONTACT CLEANER AND RE-ASSEMBLED IAW INSTALLATION TASK 77-21-01-400-801-F00.  R & R T49.5 S4 PROBE IAW AMM REF 77-21-01-000-801/77-21-01-400-801-F00.  OPS CKS GOOD.
